Query about steroids

I had a skin problem 6 months ago. My dotor advised me to take steroids along with other medicines in order to cure the disease. The dosage of steroids lasted for 10 days and it happened to be twice with a gap of around 2 months between each of these 10 days. Yesterday I got another skin disease which my doctor thinks to be acute inflammation and diaagnosed it as irritant dermititis. He again suggested steroids i.e. Omnacortil 40mg for 5 days and after that Omnacortil 30mg for next 5 days. Ocourse with anti allergic and antibiotic going side by side for these 10 days. My question is, Is that fine to take steroids again in the course of 6 months..Or is there something I should be extra cautious about. Though the doctor I consulted has around 50 years of experience. But steroids scares me a bit. It shouldn't happen that disease becomes MDR. How frequently is it ok to take steroids ?
views-icons 71 Views Bookmark this Answer

Doctor Answers (1) on Query about steroids

doctor profile image
Dr. Sandeep Gupta Delhi | Dermatologist
The root cause of your recurrent allergy needs to be found Recurrent course is harmful as steroid sparing agents are available
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?